Optical solitons with anti-cubic nonlinearity by extended trial equation method


EKİCİ M. , Mirzazadeh M., SÖNMEZOĞLU A. , Ullah M. Z. , Zhou Q., Triki H., ...More

OPTIK, vol.136, pp.368-373, 2017 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 136
  • Publication Date: 2017
  • Doi Number: 10.1016/j.ijleo.2017.02.004
  • Title of Journal : OPTIK
  • Page Numbers: pp.368-373
  • Keywords: Solitons, Anti-cubic nonlinearity, Extended trail equation method, TRAVELING-WAVE SOLUTIONS, DIFFERENTIAL-EQUATIONS, SCHRODINGERS EQUATION

Abstract

The extended trial equation method is applied to extract bright and singular optical solitons, with anti-cubic nonlinearity, in addition to singular periodic and doubly periodic solutions. The results of this paper are generalized and extended versions of previously reported solutions. (C) 2017 Elsevier GmbH. All rights reserved.